# SDR IPXA2025121661336

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 35,656 hours, 23,265 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FUEL TRANSFERRED FROM RH TANK TO CENTER TANK. LOOKS ABOUT 200 LBS PER HOUR. NO EXTERNAL LEAKS FOUND, OBSERVED FUEL TRANSFERS FROM RIGHT TO CENTER. DEFERRED PER AMM 28-21-00-702-001 B(2)
